Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2009 August;144(4) > Giornale Italiano di Dermatologia e Venereologia 2009 August;144(4):503-5

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2009 August;144(4):503-5

Copyright © 2009 EDIZIONI MINERVA MEDICA

language: English

Ocular complication following acute gonorrea

Svecova D. 1, Pallova A. 1, Furdova A. 2, Gavorník P. 3, Chmurova N. 1

1 Department of Dermatovenerology, Faculty of Medicine, Comenius University, Bratislava, Slovak Republic 2 Department of Ophthalmology, Faculty of Medicine, Comenius University, Bratislava, Slovak Republic 3 Department of Ophthalmology, University Hospital, Tyrnaviensis University, Trnava, Slovak Republic


PDF


top of page